Alert archive / California / Wind Advisories in 2019

Wind Advisory 22, NWS Los Angeles, CA

March 1, 2019Santa Barbara County, California

NWS Los Angeles, CA issued this wind advisory at Mar 1, 2019, 7:30 PM PST for Santa Barbara County, California. It took effect at Mar 1, 2019, 11:00 PM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2019, 7:30 PM PST (03:30 UTC)
In effect from
Mar 1, 2019, 11:00 PM PST
Expired
Mar 2, 2019, 8:00 PM PST
In force
21 hr
Issued by
NWS Los Angeles, CA

County Santa Barbara County, CA

The radar

The Vandenberg AFB radar (KVBX), 47 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 3.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2019-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2019-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS76 KLOX 020330
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
730 PM PST Fri Mar 1 2019

CAZ051-052-020700-
/O.NEW.KLOX.WI.Y.0022.190302T0700Z-190302T2200Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
730 PM PST Fri Mar 1 2019

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM PST
SATURDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for San Luis Obispo and Santa Barbara County
Mountains. This advisory is in effect from 11 PM this evening to 
2 PM PST Saturday. 

* WINDS...South winds will increase to 20 to 35 mph with gusts
  between 45 and 50 mph tonight and continue through early 
  Saturday afternoon.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 101 and 
  154...as well as the Gaviota and San Marcos Passes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-059-020700-
/O.NEW.KLOX.WI.Y.0022.190302T1600Z-190303T0400Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
730 PM PST Fri Mar 1 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PST SATURDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for the Los Angeles and Ventura County Mountains and
Antelope Valley. This advisory is in effect from 8 AM to 8 PM PST
Saturday.

* WINDS...South to southwest winds will increase to 20 to 35 mph
  with gusts between 45 and 50 mph Saturday morning and continue 
  through early Saturday evening.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ037-038-020700-
/O.NEW.KLOX.WI.Y.0022.190302T1600Z-190302T2200Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
730 PM PST Fri Mar 1 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM PST SATURDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for the Cuyama and San Luis Obispo County Interior 
Valleys. This advisory is in effect from 8 AM to 2 PM PST 
Saturday.

* WINDS...Southwest winds will increase to 15 to 30 mph with gusts
  up to 45 mph Saturday morning and continue through early 
  Saturday evening.

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 101 and State
  Route 46 and 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
5 follow-up statements
610 
WWUS76 KLOX 020701
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1101 PM PST Fri Mar 1 2019

CAZ051-052-021500-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-190302T2200Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
1101 PM PST Fri Mar 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY...

* WINDS...South winds will increase to 20 to 35 mph with gusts
  between 45 and 50 mph and continue through early Saturday 
  afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 
  154... as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-059-021500-
/O.CON.KLOX.WI.Y.0022.190302T1600Z-190303T0400Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
1101 PM PST Fri Mar 1 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PST
SATURDAY...

* WINDS...South to southwest winds will increase to 20 to 35 mph 
  with gusts between 45 and 50 mph Saturday morning and continue 
  through early Saturday evening. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ037-038-021500-
/O.CON.KLOX.WI.Y.0022.190302T1600Z-190302T2200Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
1101 PM PST Fri Mar 1 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM PST
SATURDAY...

* WINDS...Southwest winds will increase to 15 to 30 mph with 
  gusts up to 45 mph Saturday morning and continue through early 
  Saturday evening. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 
  State Route 46 and 166. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

rorke
619 
WWUS76 KLOX 021050
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
250 AM PST Sat Mar 2 2019

CAZ053-054-059-022200-
/O.EXT.KLOX.WI.Y.0022.190302T1100Z-190303T0400Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
250 AM PST Sat Mar 2 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WINDS...South to southwest winds will increase to 20 to 35 mph
  with gusts between 45 and 50 mph this morning and continue
  through early this evening. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ037-038-022200-
/O.EXT.KLOX.WI.Y.0022.190302T1100Z-190302T2200Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
250 AM PST Sat Mar 2 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WINDS...Southwest winds will increase to 15 to 30 mph with gusts
  up to 45 mph this morning and continue through mid afternoon.
 
* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 
  State Route 46 and 166. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ051-052-022200-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-190302T2200Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
250 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...South winds will increase to 20 to 35 mph with gusts
  between 45 and 50 mph and continue through mid afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 
  154... as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Kaplan
541 
WWUS76 KLOX 021557
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
757 AM PST Sat Mar 2 2019

CAZ051-052-022200-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-190302T2200Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
757 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...South winds 20 to 35 mph with gusts between 45 and 50
  mph through mid afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 
  154... as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-059-022200-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-190303T0400Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
757 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WINDS...South to southwest winds 20 to 35 mph with gusts between
  45 and 50 mph through early this evening. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ037-038-022200-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-190302T2200Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
757 AM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...Southwest winds 15 to 30 mph with gusts up to 45 mph 
  through mid afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101 and 
  State Route 46 and 166. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
011 
WWUS76 KLOX 022152
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
152 PM PST Sat Mar 2 2019

CAZ051-052-022300-
/O.EXP.KLOX.WI.Y.0022.000000T0000Z-190302T2200Z/
San Luis Obispo County Mountains-Santa Barbara County Mountains-
Including the cities of Black Mountain, San Marcos Pass, 
San Rafael Wilderness Area, and Dick Smith Wilderness Area
152 PM PST Sat Mar 2 2019

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

Southwest winds 15 to 25 mph will continue through this evening.

$$

CAZ037-038-022300-
/O.EXP.KLOX.WI.Y.0022.000000T0000Z-190302T2200Z/
San Luis Obispo County Interior Valleys-Cuyama Valley-
Including the cities of Paso Robles, Atascadero, and Cuyama
152 PM PST Sat Mar 2 2019

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

Southwest winds 15 to 25 mph will continue through this evening.

$$

CAZ053-054-059-030400-
/O.CON.KLOX.WI.Y.0022.000000T0000Z-190303T0400Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
152 PM PST Sat Mar 2 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WINDS...South to southwest winds 20 to 35 mph with gusts 
  between 45 and 50 mph through early this evening. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highway 33 in Ventura 
  County as well as Interstate 5 and Highway 14 in Los Angeles 
  County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

MW
740 
WWUS76 KLOX 030345
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
745 PM PST Sat Mar 2 2019

CAZ053-054-059-030445-
/O.EXP.KLOX.WI.Y.0022.000000T0000Z-190303T0400Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
745 PM PST Sat Mar 2 2019

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...

Winds will continue to diminish tonight and the wind advisory 
will be allowed to expire. Local wind gusts to 45 mph may still
occur in the foothills.

$$

Hall

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 1, 1:41 PM PST, 5 hours 49 minutes earlier.

Area forecast discussion, Mar 1, 1:41 PM PST, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
141 PM PST Fri Mar 1 2019

.SYNOPSIS...01/813 AM.

Clouds increase today before the next storm system brings rain
and strong winds to the region tonight into Saturday morning. Rain
and a slight chance for a thunderstorm is expected for Saturday,
and showers could linger into Sunday. Temperatures remain below
normal for this period, and the next chance for rain comes
Tuesday.

&&

.SHORT TERM (TDY-MON)...01/117 PM.

Our next storm is knocking on the door and in fact we're already
seeing a few showers developing along the Central Coast well out
ahead of it. These will be isolated and light until the primary
rain band arrives later this evening and overnight. Heaviest
period still in the 06z-14z time frame for SLO/SB Counties and
10z-18z for Ventura/LA Counties. Peak hourly rates around a
half inch so any mud/debris flows should be very shallow and
minor. Isolated thunderstorms are possible mainly just for western
SLO/SB Counties later tonight and early Saturday. Not too much
wind with this one and speeds should generally remain below
advisory levels. Maybe some gusts into the low to mid 40s at
higher elevations but generally 15-25 mph elsewhere. No snow with
this except at the highest peaks so impacts will be minimal except
for the usual issues with rock slides and slippery roads.

Precip will be tapering off pretty quickly Saturday with just some
isolated or scattered showers in the afternoon and evening. 99% of
the rain total for this storm will fall during those peak periods
referenced above.

On Sunday there's another little impulse that swings through
northern California with some additional moisture down here that
could trigger a few more showers, mainly in the morning hours,
though amounts would be light. By Sunday night all that should be
moving east with drier conditions through Monday.

.LONG TERM (TUE-FRI)...01/138 PM.

The next storm for the middle of next week still has potential to
be significantly stronger than tonight's storm. However, model
spread continues to be bigger than one would like but not too much
beyond what is typical still this far out. Today's deterministic
GFS solution was a step down in terms of strength and the subtropical
moisture tap, but looking at the various ensemble solutions there
are still a fair number of them supporting at least a moderate AR
event with IVT's in the 500-750 range. Though the mean value is
definitely lower than yesterday. But what remains consistent is
the longer duration of the event compared to tonight's storm and
also a much stronger southerly flow with the LAX-SFO gradient
jumping up over 10mb early Wednesday which would provide a
significant boost in rainfall intensities along the south facing
slopes. So confidence in the magnitude of the storm next week is
still somewhat in question but chances for at least periods of
moderate precipitation are very high. For now am leaving the
forecast more or less unchanged and we'll see how the model
solutions evolve over the next few days.

Precip expected to taper off late Wednesday into Thursday as the
flow shifts to the north. Another trough will arrive Friday for
additional rain chances. This one won't be tapping into
subtropical moisture and will be pretty fast moving so rain
amounts will be lighter, though it will be colder with lower snow
levels. Pops Friday have been increased but given the drier ECMWF
solution kept them in the "chance" category for now.

&&

.AVIATION...01/1836Z.

At 2330Z at KLAX...there was no marine inversion present.

Moderate confidence overall in the 18Z TAFs. Low clouds and
mostly MVFR cigs will prevail at the coast and vly airfields S of
Point Conception today into this evening. There is hi confidence
in more low clouds and lowered vsbys to IFR/MVFR at all the coast
and vly airfields later this evening through Sat morning as rain
spreads across the area. The timing of lowering cigs/vsby N of
Point Conception and changes between flight cats everywhere may be
off +/- 1 to 2 hours. There is also a small chance (20%) that
conditions could briefly deteriorate to LIFR at times with any
heavier showers late tonight and early Sat. Gusty SE winds can
also be expected at KSMX late tonight into Sat morning.

For KWJF and KPMD, there is moderate to hi confidence in the TAFs.
VFR conditions should prevail thru late tonight, then low clouds
with MVFR cigs with rain should develop aft about 10Z and persist
thru 18Z Sat. Gusty mainly SW winds should prevail at times thru Sat
morning as well.

LAX...Moderate confidence overall in the 18Z TAF. Low clouds and
mostly MVFR cigs will prevail today into this evening. There is
hi confidence in more low clouds and lowered vsbys to IFR/MVFR
later this evening through Sat morning as rain spreads across the
area. IFR conditions with rain should persist thru Sat afternoon
as well. The timing of the changes between flight cats may be off
+/- 1 to 3 hours. There is also a small chance (20%) that
conditions could briefly deteriorate to LIFR at times with any
heavier showers late tonight and early Sat.

KBUR...Moderate confidence overall in the 18Z TAF. Low clouds and
mostly MVFR cigs will prevail for most of the time today into
this evening. There is hi confidence in more low clouds and
lowered vsbys to IFR/MVFR later this evening through Sat morning
as rain spreads across the area. The timing of the changes between
flight cats may be off +/- 1 to 3 hours. There is also a small
chance (20%) that conditions could briefly deteriorate to LIFR at
times with any heavier showers late tonight and early Sat.

&&

.MARINE...01/134 PM.

For the outer waters, generally high confidence in the current
forecast. Southeast winds will increase to Small Craft Advisory
(SCA) levels mainly north of the Channel Islands tonight and
persist into Saturday morning, with a brief period of SCA wind
gusts expected for the southern zone (PZZ676) late tonight into
Saturday morning. Winds and seas will likely remain below SCA
levels Saturday afternoon through Monday night. There will then be
a 40%-50% chance of SCA wind gusts at times Tuesday and Wednesday
as another storm system affects the region.

For the inner waters north of Point Sal, generally high
confidence in the current forecast. Southeast winds will increase
to Small Craft Advisory (SCA) levels tonight and persist into
Saturday morning. Winds and seas will likely remain below SCA
levels Saturday afternoon through Monday night. There will then be
a 40%-50% chance of SCA wind gusts at times Tuesday and Wednesday.

For the inner waters south of Point Conception, generally high
confidence in the current forecast. Southeasterly SCA level wind
gusts will be possible (50%-60% chance) for the east Santa Barbara
Channel late tonight into Saturday morning, especially for
western portions. A 40% chance of SCA wind gusts may also affect
the east Santa Barbara Channel Tuesday. Otherwise, winds and seas
are expected to remain below SCA levels across the inner waters
through Wednesday

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 9 PM this evening to 9 AM
      PST Saturday for zones 645-670-673. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 AM to 9 AM PST Saturday
      for zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect from 9 PM this evening to 6 AM
      PST Saturday for zone 676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (MON-FRI).

Moderate to heavy rain possible late Tuesday and Wednesday and
gusty south winds. Rain rates may exceed debris flow thresholds at
times.

&&

PUBLIC...MW
AVIATION...Sirard
MARINE...Sirard
SYNOPSIS...Phillips

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 12:15 AM PSTAreal Flood AdvisoryLOXSan Luis Obispo4 hr
Mar 2, 12:37 AM PSTAreal Flood AdvisoryLOXSanta Barbara4 hr
Mar 2, 1:48 AM PSTAreal Flood AdvisoryLOXVentura4 hr
Mar 2, 3:16 AM PSTAreal Flood AdvisoryLOXLos Angeles119 min

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.